# SDR P2EA98174

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 7312 · Fuel Heater
- Part: Connector
- Part number: BACCF10HV16
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 612 - MCI - EMERGENCY DECLARED, NR 1 ENGINE INFLIGHT SHUTDOWN, LANDING UNEVENTFUL.  NR 1 FUEL HEAT VALVE CAME ON IN FLIGHT.  NR 1 OIL TEMP EXCEEDED LIMTIS (TIME IN YELLOW BAND) SHUTDOWN NR 1 ENGINE, RETURNED TO MCI.  FOUND WIRE BURNED AT 'B' PIN ON NR 1 FUEL HEAT VALVE CONNECTOR.  REPLACED NR 1 FUEL HEAT CONNECTOR PER MM 20-24-20.  REPLACED NR 1 FUEL HEAT VALVE, PRECAUTIONARY PER MM 73-14-11.  DRAINED NR 1 ENGINE OIL.  REPLACED OIL SCREEN ELEMENT, SERVICED OIL TO FULL.  LEAK AND OPS CHECK OK.  PERFORMED OIL TEMP INDICATOR ADJUST/TEST PER MM 79-34-11, CHECKS OK.  REPLACED P5-2 FUEL PANEL PRECAUTIONARY.  PERFORMED EVALUATION FLIGHT.  FUEL HEAT SYSTEM CYCLED IN FLIGHT.  ALL INDICATIONS NORMAL.  ALL OIL TEMP
